PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Distribution of values at 1 of symmetric power $L$-functions of Maass cusp forms

Volume 175 / 2016

Yingnan Wang, Xuanxuan Xiao Acta Arithmetica 175 (2016), 321-340 MSC: 11F03, 11F67. DOI: 10.4064/aa8248-5-2016 Published online: 5 October 2016

Abstract

We consider the distribution of values of symmetric power $L$-functions of Maass cusp forms at $s=1$ in the weight aspect. We investigate the bounds of symmetric power $L$-functions associated to Maass cusp forms and study Montgomery–Vaughan’s first conjecture.

Authors

  • Yingnan WangCollege of Mathematics and Statistics
    Shenzhen University
    Shenzhen, Guangdong 518060, P.R. China
    e-mail
  • Xuanxuan XiaoFaculty of Information Technology
    Macau University of Science and Technology
    Avenida Wai Long, Taipa, Macau
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image